Alex asked in Science & MathematicsMedicine · 1 decade ago

what happens when you take loads of prozac?

3 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    You die.

    Summary of All Adverse Reaction Reports for Prozac (Fluoxetine)

    1998 cases

    Depression Suicidal/Suicidal Ideations: 113

    Attempted Suicides (not completed): 65

    Completed Suicides: 187

    Deaths (not from Suicide): 34

    Homicidal Ideations: 12

    Homicides/Murders: 17

    Hypomania/Mania: 31

    From: http://www.cchrint.org/psychdrugdangers/

    -------------------------------------------------------------

    I would recommend you to watch following DVD that is available online if you have fast internet. It's told by psychiatrists, psychologists and people who worked for pharmaceutical companies. It informs you - beside other things - about side effects that are not often being told by psychiatrists. It also suggests an alternative in the end. When you then make a decision to take antidepressants, you may be better prepared, educated and understand what's going on when you encounter some bad side effects. I would say that these information are actually vital.

    The link sounds a little scary - that’s because many antidepressants have suicidal thoughts and impulses as side effects which you can also read inside the pack of some antidepressants.

    Watch trailer 1:55 min

    http://www.youtube.com/watch?v=UV0J5EsYKuw

    Youtube thumbnail

    The whole DVD

    http://www.cchr.org/#/videos/making-a-killing-intr...

    Fox News about pharmaceutical company Eli Lilly (Prozac, Zyprexa and others)

    3:36 min

    http://www.youtube.com/watch?v=o_iXApBeT5s

    Youtube thumbnail

    &feature=channel_page

    Alternatively, check these links too.

    http://www.healthnewsanswers.com/product/Does-Proz...

  • 1 decade ago

    Prozac Overdose: Symptoms

    If a person overdoses on Prozac, the symptoms can vary. The most common Prozac overdose symptoms include:

    * Seizures

    * Drowsiness

    * Nausea

    * Fast heart rate (tachycardia)

    * Vomiting.

    Other Prozac overdose symptoms may include, but are not limited to:

    * Coma

    * Irregular heart rhythm (arrhythmia)

    * High blood pressure (hypertension)

    * Low blood pressure (hypotension)

    * Fever

    * Fainting

    * Loss of life.

    PS, Prozac is not addictive, it's an antidepressant with a low risk of dependency. It is not a narcotic or a sedative or a pain medication, all of which have higher risks of addiction. No studies have demonstrated that it can cause dependency or addiction

    Source(s): RN
  • 1 decade ago

    You could become addicted to it and would not be able to stop taking it or if you take more then the directed amount you could suffer an overdose.

Still have questions? Get your answers by asking now.